# SDR ASAA0510294

- Difficulty date: September 12, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 655496076
- Condition: Corroded
- Location: Fs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND SKIN TO FRAME ANGLE CORRODED AT BS 360 BETWEEN STRINGER 25 RT AND 26 RT.  REMOVED AND REPLACED FRAME TO SKIN ATTACH ANGLE PER B737-200 SRM 53-10-04 FIGURE 8.  (M)
